| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -9.5/+1.0/149 (sphere/cylinder/axis) into the patient's eye on (b)(6) 2019.On the same day the lens was exchanged with an alternate lens because the lens size was "too big." attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
H3-device evaluation: the lens was returned in liquid, in a lens case/vial.Visual inspection found no visible damage to the lens.Claim# (b)(4).